Pamelor Withdrawal

As with other antidepressants, Pamelor® (nortriptyline hydrochloride) is known to cause withdrawal symptoms in those who quickly stop their medicine.
 
Withdrawal symptoms can include but are not limited to:
 
  • Nausea
  • Headaches
  • Malaise (a general ill feeling).
     
In most people, these withdrawal symptoms improve with time, without the need for any treatment.
 
If you are going to be taken off of Pamelor, your healthcare provider may decide to wean you off slowly to minimize the risk of problems. If withdrawal symptoms do occur, your healthcare provider may return you to your previous Pamelor dosage and then wean you off the medication even slower.
Healthy Pet, Healthy You

Pamelor Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.